Research Repository

On the Weighted Ostrowski Inequality

Barnett, Neil S and Dragomir, Sever S (2007) On the Weighted Ostrowski Inequality. Journal of Inequalities in Pure and Applied Mathematics, 8 (4). pp. 1-10. ISSN 1443-5756

Full text for this resource is not available from the Research Repository.

Abstract

On utilising an identity from [5], some weighted Ostrowski type inequalities are established.

Item Type: Article
Uncontrolled Keywords: ResPubID14246, Ostrowski inequality, integral inequalities, absolutely continuous functions
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 9399 Other Education and Training
Depositing User: VUIR
Date Deposited: 07 May 2012 23:09
Last Modified: 07 May 2012 23:09
URI: http://vuir.vu.edu.au/id/eprint/3172
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar